Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Generic homeomorphisms have the pseudo-orbit tracing property

Author: Kenzi Odani
Journal: Proc. Amer. Math. Soc. 110 (1990), 281-284
MSC: Primary 58F10; Secondary 57S05
MathSciNet review: 1009998
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M(\operatorname{dim} M \leq 3)$ be a compact manifold. Then a generic $ f \in \operatorname{Homeo}(M)$ satisfies the following: $ f$ has the pseudo-orbit tracing property; $ f$ is $ {C^0}$ tolerance stable; and $ f$ is not topologically stable.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10, 57S05

Retrieve articles in all journals with MSC: 58F10, 57S05

Additional Information

PII: S 0002-9939(1990)1009998-8
Keywords: Generic homeomorphisms, POTP, tolerance stability, topological stability
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia